# SDR 9611499958

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47145
- System (JASC): 5250 · Fixed Inner Doors
- Part: Seal
- Condition: Contaminated
- Location: Tail Cone
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, A LOUD AIR LEAK FROM THE AFT CABIN PLUG DOOR, AIRCRAFT PRESSURIZATION WAS NORMAL.  RETURNED TO DTW WITHOUT FURTHER INCIDENT.  REMOVED INSULATION FROM THE PLUG HATCH SEAL.
